# SDR YENA20160226138

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 27,378 hours, 16,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR LOWER BEAM 2" AFT OF FRAME 85, LBL47, CORRODED ETD 2016-190-010746 ATTACHED.  REPAIRED IAW EC E16-094-01, REF EAMS NR H4859-00093.
